Géométrie différentielle
Intégrales orbitales semi-simples et centre de l'algèbre enveloppante
[Semi-simple orbital integrals and center of the enveloping algebra]
Comptes Rendus. Mathématique, Volume 357 (2019) no. 11-12, pp. 897-906.

In a previous Note, the first author has established an explicit local formula for semi-simple orbital integrals associated with the Casimir. In this Note, we extend the formula to all elements of the center of the Lie algebra.

Dans une Note antérieure, le premier auteur a donné une formule locale explicite pour les intégrales orbitales semi-simples associées au Casimir. Dans cette Note, nous étendons cette formule à tous les éléments du centre de l'algèbre enveloppante de l'algèbre de Lie considérée.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2019.11.001
Bismut, Jean-Michel 1; Shen, Shu 2

1 Institut de mathématique d'Orsay, Université Paris-Sud, bâtiment 307, 91405 Orsay, France
2 Institut de mathématiques de Jussieu – Paris rive gauche, Sorbonne Université, case courrier 247, 4, place Jussieu, 75252 Paris cedex 05, France
@article{CRMATH_2019__357_11-12_897_0,
     author = {Bismut, Jean-Michel and Shen, Shu},
     title = {Int\'egrales orbitales semi-simples et centre de l'alg\`ebre enveloppante},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {897--906},
     publisher = {Elsevier},
     volume = {357},
     number = {11-12},
     year = {2019},
     doi = {10.1016/j.crma.2019.11.001},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2019.11.001/}
}
TY  - JOUR
AU  - Bismut, Jean-Michel
AU  - Shen, Shu
TI  - Intégrales orbitales semi-simples et centre de l'algèbre enveloppante
JO  - Comptes Rendus. Mathématique
PY  - 2019
SP  - 897
EP  - 906
VL  - 357
IS  - 11-12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2019.11.001/
DO  - 10.1016/j.crma.2019.11.001
LA  - fr
ID  - CRMATH_2019__357_11-12_897_0
ER  - 
%0 Journal Article
%A Bismut, Jean-Michel
%A Shen, Shu
%T Intégrales orbitales semi-simples et centre de l'algèbre enveloppante
%J Comptes Rendus. Mathématique
%D 2019
%P 897-906
%V 357
%N 11-12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2019.11.001/
%R 10.1016/j.crma.2019.11.001
%G fr
%F CRMATH_2019__357_11-12_897_0
Bismut, Jean-Michel; Shen, Shu. Intégrales orbitales semi-simples et centre de l'algèbre enveloppante. Comptes Rendus. Mathématique, Volume 357 (2019) no. 11-12, pp. 897-906. doi : 10.1016/j.crma.2019.11.001. http://www.numdam.org/articles/10.1016/j.crma.2019.11.001/

[1] Atiyah, M.F.; Schmid, W. A geometric construction of the discrete series for semisimple Lie groups, Invent. Math., Volume 42 (1977), pp. 1-62

[2] Ballmann, W.; Gromov, M.; Schroeder, V. Manifolds of Nonpositive Curvature, Progress in Mathematics, vol. 61, Birkhäuser Boston Inc., Boston, MA, USA, 1985

[3] Bismut, J.-M. Laplacien hypoelliptique et intégrales orbitales, C. R. Acad. Sci. Paris, Ser. I, Volume 347 (2009) no. 19–20, pp. 1189-1195

[4] Bismut, J.-M. Hypoelliptic Laplacian and Orbital Integrals, Annals of Mathematics Studies, vol. 177, Princeton University Press, Princeton, NJ, USA, 2011

[5] Bismut, J.-M.; Shen, S. Geometric orbital integrals and the center of the enveloping algebra, October 2019 | arXiv

[6] Duflo, M. Caractères des groupes et des algèbres de Lie résolubles, Ann. Sci. Éc. Norm. Supér. (4), Volume 3 (1970), pp. 23-74

[7] Eberlein, P.B. Geometry of Nonpositively Curved Manifolds, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, IL, USA, 1996

[8] Harish-Chandra A formula for semisimple Lie groups, Amer. J. Math., Volume 79 (1957), pp. 733-760

[9] Harish-Chandra Discrete series for semisimple Lie groups. II. Explicit determination of the characters, Acta Math., Volume 116 (1966), pp. 1-111

[10] Harish-Chandra Harmonic analysis on real reductive groups. I. The theory of the constant term, J. Funct. Anal., Volume 19 (1975), pp. 104-204

[11] Huang, J.-S.; Pandžić, P. Dirac cohomology, unitary representations and a proof of a conjecture of Vogan, J. Amer. Math. Soc., Volume 15 (2002) no. 1, pp. 185-202

[12] Knapp, A.W. Representation Theory of Semisimple Groups, Princeton Mathematical Series, vol. 36, Princeton University Press, Princeton, NJ, USA, 1986 (An overview based on examples)

[13] Rossmann, W. Kirillov's character formula for reductive Lie groups, Invent. Math., Volume 48 (1978) no. 3, pp. 207-220

[14] Selberg, A. Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc., Volume 20 (1956), pp. 47-87

[15] Vergne, M. On Rossmann's character formula for discrete series, Invent. Math., Volume 54 (1979) no. 1, pp. 11-14

Cited by Sources: